PL EN


Preferences help
enabled [disable] Abstract
Number of results
2020 | 146 | 139-151
Article title

On generalized difference rough ideal convergent of triple sequence defined by Musielak-Orlicz function

Content
Title variants
Languages of publication
EN
Abstracts
EN
We introduce a rough ideal convergent of triple sequence spaces defined by Musielak-Orlicz function, using an four dimensional infinite matrix and a generalized difference Zweier matrix operator B_((abc))^p of order p. We obtain some topological and algebraic properties of these spaces.
Year
Volume
146
Pages
139-151
Physical description
Contributors
author
  • Department of Basic Engineering Sciences, Malatya Turgut Ozal University, 44040, Malatya, Turkey
  • Department of Mathematics, SASTRA University, Thanjavur - 613 401, India
References
  • S. Aytar, Rough statistical Convergence. Numerical Functional Analysis Optimization, 29(3) (2008) 291-303
  • M. Aiyub, A. Esi and N. Subramanian, The triple entire difference ideal of fuzzy real numbers over fuzzy p- metric spaces defined by Musielak Orlicz function. Journal of Intelligent & Fuzzy Systems, 33 (2017) 1505-1512
  • A. Esi , On some triple almost lacunary sequence spaces defined by Orlicz functions. Research and Reviews: Discrete Mathematical Structures, 1(2) (2014) 16-25
  • A. Esi and M. Necdet Catalbas,Almost convergence of triple sequences. Global Journal of Mathematical Analysis, 2(1) (2014) 6-10
  • A. Esi and E. Savas, On lacunary statistically convergent triple sequences in probabilistic normed space, Appl.Math.and Inf.Sci., 9 (5) , (2015), 2529-2534.
  • A. Esi and A.Sapsizog ̆lu, On some lacunary s-strong zweier convergent sequence spaces. Romai J. 8(2) (2012) 61-70
  • A. J. Dutta A. Esi and B.C. Tripathy,Statistically convergent triple sequence spaces defined by Orlicz function. Journal of Mathematical Analysis, 4(2) (2013) 16-22
  • S. Debnath, B. Sarma and B.C. Das ,Some generalized triple sequence spaces of real numbers. Journal of Nonlinear Analysis and Optimization, 6(1) (2015) 71-79
  • Y. Fadile Karababa and A. Esi, On some strong zweier convergent sequence spaces, Acta Universitatis Apulensis, 29 (2012) 9-15
  • P.K. Kamthan and M. Gupta, Sequence spaces and series, Lecture notes, Pure and Applied Mathematics, 65 Marcel Dekker, In c. New York , 1981.
  • V.A. Khan,K. Ebadullah, A. Esi, N. Khan and M. Shafiq, On paranorm Zweier I-convergent sequence spaces. Journal of Mathematics, Vol. 2013, Article ID 653501, 6 pages.
  • J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces. Israel J. Math. 10 (1971) 379-390
  • J. Musielak, Orlicz Spaces,Lectures Notes in Math., 1034, Springer-Verlag, 1983.
  • S.K. Pal, D. Chandra and S. Dutta, Rough ideal Convergence. Hacee. Journal Mathematics and Statistics, 42(6) (2013) 633-640
  • H.X. Phu, Rough convergence in normed linear spaces. Numerical Functional Analysis Optimization, 22 (2001) 201-224
  • A. Sahiner, M. Gurdal and F.K. Duden, Triple sequences and their statistical convergence. Selcuk J. Appl. Math. 8(2) (2007) 49-55
  • A. Sahiner, B.C. Tripathy , Some I related properties of triple sequences. Selcuk J. Appl. Math. 9(2) (2008) 9-18
  • N. Subramanian and A. Esi, The generalized tripled difference of χ^3 sequence spaces. Global Journal of Mathematical Analysis, 3(2) (2015) 54-60
  • S.K. Sharma and A. Esi, Some I-convergent sequence spaces defined by using a sequence of moduli and n-normed space. Journal of the Egyption Mathematical Society, 21 (2013) 29-33
  • Ayten Esi, N. Subramanian and Ayhan Esi, Triple rough statistical convergence of sequence of Bernstein operators. International Journal of Advanced and Applied Sciences, 4(2) (2017) 28-34
  • Ayhan Esi, N.Subramanian and Ayten Esi, The Multi Rough Ideal Convergence of Difference Strongly of l2 In p-Metric Spaces Defined by Orlicz Functions. Turkish Journal of Analysis and Number Theory, 5(3) (2017) 93-100
  • Ayhan Esi, N. Subramanian and Ayten Esi, On triple sequence spaces of χ^3 of rough 𝝀−statistical convergence in probability defined by Musielak-Orlicz function of 𝒑 − metric space. World Scientific News 132 (2019) 270-276
  • N. Subramanian, Ayhan Esi and M. Aiyub, Riesz triple probabilistic of almost lacunary Cesaro C111 statistical convergence of T3 defined by Musielak-Orlicz function. World Scientific News 96 (2018) 96-107
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-73a5e5d3-1ea9-42b6-bdc6-d7f1a0bb80f5
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.